# SDR 0202189851

- Difficulty date: June 20, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 63,873 hours, 66,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, a crack was found in the forward passenger door doorjamb upper forward corner. Both the fuselage skin and the internal doorjamb doubler were cracked.Repaired per EA 98-190455.
